# SDR AALA202207252660

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737
- Aircraft serial: 30910
- Aircraft time: 37,513 hours, 15,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 189930
- Condition: False Indication
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR WARNING LIGHT ILLUMINATED DURING TAXI. RETURNED TO GATE.  REPLACED DOOR INDICATION SENSOR S199 PER AMM 52-71-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
